# SDR SWIA202492000012

- Difficulty date: July 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL LOWER SEAL STRIKER CORRODED AT SCREW HOLES AS (MARKED)     (C-CHECK RO 9/19/2024)    INSTALLED NEW SERVICE DOOR SILL LOWER SEAL STRIKER P/N SH670-31412-7 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 REV-Y. ALL CHECKS GOOD. TASK CARD 51-900-1002-SKY COMPLIED WITH
